# SDR CALA2025100609645

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N877UA
- Make and model: Airbus A319-132
- Aircraft serial: 2232
- Aircraft time: 59,402 hours, 35,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5347719820000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORSION-BOX COVER SHEET AT FR58 AFT COVER SHEET SUPPORT FITTING HAS CORROSION ON LOWER SURFACE.  REMOVED AND REPLACED SUPPORT FITTING AT AFT CARGO DOOR TOSION BO X COVER SHEET FR 58 IAW A319 SRM 51-42-11-001.
